# SDR UIEA2019122056073

- Difficulty date: December 18, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 100,598 hours, 18,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SEAT 56C MISSING EMERGENCY TRACK LIGHT ASSY.( TRANSFERRED TO MDDR 122269 IAW DDG 33-51-03-01-01, CAT 'C', DUE 28DEC19. PLACARD INSTALLED AND MCC NOTIFIED.  )
